Alert archive / Kentucky / River Flood Warnings in 2015

River Flood Warning 15, NWS Charleston, WV

March 10, 2015Carter County, Greenup County, Kentucky

NWS Charleston, WV issued this river flood warning at Mar 10, 2015, 6:50 PM EDT for Carter County, Greenup County, Kentucky. It took effect at Mar 10, 2015, 10:58 PM EDT. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Mar 10, 2015, 6:50 PM EDT (22:50 UTC)
In effect from
Mar 10, 2015, 10:58 PM EDT
Expired
Mar 11, 2015, 3:54 PM EDT
In force
17 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
Minor

Counties Carter County, KY, Greenup County, KY

The radar

The Jackson,KY radar (KJKL), 91 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Sandy River at Grayson (GYNK2).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03216500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

725 
WGUS41 KRLX 102250
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
RIVER FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON  WV
650 PM EDT TUE MAR 10 2015

...The National Weather Service in Charleston Wv has issued a flood warning for 
the following rivers... Little Sandy River...


Affecting the following counties in Kentucky...Carter...Greenup.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.


* The next statement will be issued around 11 pm or sooner if conditions change.


&&

KYC043-089-111050-
/O.NEW.KRLX.FL.W.0015.150311T0349Z-150311T1954Z/
/GYNK2.1.ER.150311T0349Z.150311T0600Z.150311T1354Z.NO/
650 PM EDT TUE MAR 10 2015

the National Weather Service in Charleston Wv has issued a 

* Flood Warning for 
  the Little Sandy River At Grayson.
* from this evening to Wednesday afternoon...or until the warning is cancelled.
* At  6:00 PM Tuesday the stage was 19.5 feet. 
* Minor Flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...rise above flood stage by tonight and continue to rise to near 22
  feet by after midnight.The river will fall below flood stage by late morning
  Wednesday .
* At stages near 22.0 feet...Affects the buildings next to river gage. Also, 
  water starts to flow onto route 773 and in the dixie park area just past i-64 
  bridge. State route 1910 floods.
* A crest near 22 feet compares to a previous crest of 22.3 feet on February 5 
  2014.  

&&

LAT...LON 3840 8295 3839 8287 3828 8293 3830 8300


$$
3 follow-up statements
893 
WGUS81 KRLX 110307
FLSRLX
RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
1107 PM EDT TUE MAR 10 2015

...The flood warning continues for the following rivers...Greenbrier River...
Little Sandy River.
  At Marlinton...
  At Grayson...
 
Affecting the following counties in Kentucky...Carter...Greenup and in West 
Virginia...Pocahontas.

Due to the rain and saturated ground, runoff has caused the 
Greenbrier and the Little Sandy Rivers to rise.  These rivers will 
continue to rise overnight and reach flood stage by Wednesday 
morning.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where water is 
flowing over the roadway. Especially at night.  Most deaths occur 
when motorists try crossing flooded roads.

Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...When you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather Service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.


The next statement will be issued around 5 am or sooner if 
conditions change.


&&

WVC075-110907-
/O.EXT.KRLX.FL.W.0014.150311T1133Z-150311T1821Z/
/MRLW2.1.ER.150311T1133Z.150311T1200Z.150311T1221Z.NO/
1107 PM EDT TUE MAR 10 2015

...The Flood Warning continues for
   the Greenbrier River At Marlinton.
* AT  9:45 PM Tuesday the stage was 6.2 feet. 
* Minor Flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by Wednesday morning and continue to rise to
  near 10.1 feet by Wednesday morning. the river will fall below flood stage by 
  Wednesday morning.
* At stages near 12.0 feet...Sections of 1st, 2nd and 3rd avenues in Marlinton 
  are flooded. Sections of 9th Street start to flood. Sections of Campbelltown 
  start to flood.
* A crest near 10.1 feet compares to a previous crest of 10.3 feet on May 16 
  2014.  

&&

LAT...LON 3830 8003 3827 7999 3818 8002 3822 8014


$$

KYC043-089-110907-
/O.EXT.KRLX.FL.W.0015.150311T0258Z-150311T1954Z/
/GYNK2.1.ER.150311T0136Z.150311T0600Z.150311T1354Z.NO/
1107 PM EDT TUE MAR 10 2015

The Flood Warning continues for
  the Little Sandy River At Grayson.
* AT 10:00 PM Tuesday the stage was 21.1 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The River will continue rising to near 21.8 feet by after midnight. 
  The river will fall below flood stage late morning Wednesday .
* At stages near 22.0 feet...Affects the buildings next to river gage. Also, 
  water starts to flow onto route 773 and in the dixie park area just past I-64 
  bridge. State route 1910 floods.
* A crest near 21.8 feet compares to a previous crest of 22.3 feet on February 5 
  2014.  

&&

LAT...LON 3840 8295 3839 8287 3828 8293 3830 8300


$$
492 
WGUS81 KRLX 110859
FLSRLX
RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
459 AM EDT WED MAR 11 2015

...The flood warning continues for the following rivers...Greenbrier River...
Little Sandy River.
  At Marlinton...
  At Grayson...
 
Affecting the following counties in Kentucky...Carter...Greenup and in West 
Virginia...Pocahontas.


Due to the rain and saturated ground, runoff has caused the Greenbrier 
and the Little Sandy Rivers to rise.  The Little Sandy river is above
flood stage and has crested and will continue a slow fall this morning. 
The Greenbrier River will continue to rise this morning and reach flood 
stage around noon today.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway. Especially at night.  Most deaths occur
when motorists try crossing flooded roads.

Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.


The next statement will be issued around 11 am or sooner if conditions 
change.



&&

WVC075-111459-
/O.EXT.KRLX.FL.W.0014.150311T1645Z-150312T0115Z/
/MRLW2.1.ER.150311T1645Z.150311T1800Z.150311T1915Z.NO/
459 AM EDT WED MAR 11 2015

...The Flood Warning continues for the Greenbrier River 
   At Marlinton.
* AT  3:45 AM Wednesday the stage was 8.1 feet. 
* Minor Flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by this afternoon and continue to rise to 
  near 10.2 feet by this afternoon. the river will fall below flood stage by 
  late this afternoon.
* At stages near 10.0 feet...Low areas along the river are flooded. 1st & 2nd 
  Avenues start to flood.
* A crest near 10.2 feet compares to a previous crest of 10.3 feet on May 16 
  2014.  

&&

LAT...LON 3830 8003 3827 7999 3818 8002 3822 8014


$$

KYC043-089-111459-
/O.EXT.KRLX.FL.W.0015.000000T0000Z-150311T1840Z/
/GYNK2.1.ER.150311T0136Z.150311T0630Z.150311T1240Z.NO/
459 AM EDT WED MAR 11 2015

The Flood Warning continues for
  the Little Sandy River At Grayson.
* AT  4:00 AM Wednesday the stage was 21.5 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river crested at 21.64 feet at 2am this morning. The
  river will continue to fall to below flood stage by late this morning.
* At stages near 22.0 feet...buildings next to the river gage are affected. Also, 
  water starts to flow onto route 773 and in the Dixie Park area just past I-64 
  bridge. State Route 1910 floods.
* A crest near 20.4 feet compares to a previous crest of 21.6 feet on March 11 
  2015.  

&&

LAT...LON 3840 8295 3839 8287 3828 8293 3830 8300


$$
140 
WGUS81 KRLX 111333
FLSRLX
RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
933 AM EDT WED MAR 11 2015

...The flood warning is cancelled for the following rivers...Little Sandy River.
  At Grayson...
 
 Affecting the following counties in Kentucky...Carter...Greenup.

The Little Sandy River at Grayson has fallen below flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.


&&

KYC043-089-111403-
/O.CAN.KRLX.FL.W.0015.000000T0000Z-150311T1840Z/
/GYNK2.1.ER.150311T0136Z.150311T0630Z.150311T1107Z.NO/
933 AM EDT WED MAR 11 2015

The Flood Warning is cancelled for
  the Little Sandy River At Grayson.
* AT  9:00 AM Wednesday the stage was 20.5 feet and receding. 
* The crest was 21.64 feet overnight last night.
* Flood stage is 21 feet.
* Forecast...the river will continue to fall today around Gryason.

&&

LAT...LON 3840 8295 3839 8287 3828 8293 3830 8300


$$

ktb

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Mar 10, 3:18 PM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Mar 10, 3:18 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
318 PM EDT TUE MAR 10 2015

.SYNOPSIS...
A SYSTEM BRINGS RAIN INTO TONIGHT. HIGH PRESSURE CROSSES
MIDWEEK...FOLLOWED BY A LOW PRESSURE SYSTEM THURSDAY NIGHT THROUGH
SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
MODELS ARE SHOWING THE HEAVIEST PRECIPITATION FROM THE WARM FRONT
STRETCHING FROM NORTHERN KY AND SOUTHEAST OH INTO THE NORTHERN WEST
VIRGINIA MOUNTAINS. THIS APPEARS TO BE THE BIGGEST AREA OF CONCERN
WITH REGARDS TO FLOODING. ALTHOUGH THE FLOOD THREAT HAS LESSENED
SLIGHTLY IN SOUTHERN WEST VIRGINIA AND SOUTHWEST VIRGINIA...AS THE
LOW PRESSURE MOVES ACROSS TONIGHT A HEAVY BAND OF PRECIPITATION WILL
SWING THROUGH. THEREFORE..WILL LEAVE THE FLOOD WATCH UP IN THAT
REGION AS WELL.

THE NORTHERN EXTENT OF THE RAIN SHIELD WILL REMAIN OVER THE
NORTHWESTERN COUNTIES OF THE FORECAST AREA THIS EVENING...SO WILL
INCREASE POPS THERE. MODELS ARE ALSO SHOWING A BIT QUICKER EXODUS
LATER TONIGHT...SO WILL LOWER THE POPS QUICKER.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
LOW PRESSURE MOVING INTO THE MID ATLANTIC WITH HIGH PRESSURE
BUILDING OVER THE SOUTHERN GREAT LAKES FORCES THE RAIN OUT OF THE
CENTRAL APPALACHIANS. NO MAJOR CHANGES ON THE FRONT END OF THE SHORT
TERM FORECAST WITH POPS DECREASING QUICKLY OVER THE SOUTHEASTERN
ZONES.

MEANWHILE...LOW PRESSURE DEVELOPING ALONG THE LOWER MISSISSIPPI
VALLEY IN RESPONSE TO A DEEPENING CLOSED LOW OVER THE RED RIVER
VALLEY OF OKLAHOMA/TEXAS. THIS BRINGS THE NEXT SHIELD OF RAIN IN
FROM THE SOUTH. WAS CAREFUL NOT TO START THE PRECIPITATION TOO
QUICKLY...BUT STILL AHEAD OF SCHEDULE COMPARED TO THE MODELS AS
SYSTEMS FROM THE SOUTH ARE TYPICALLY TOO SLOW WITH THE ONSET.

LOOKING AT ANOTHER BASIN WIDE RAINFALL OVER THE WESTERN ZONES WITH A
HALF TO THREE QUARTER INCH AMOUNT POSSIBLE THURSDAY NIGHT INTO
FRIDAY. WILL HAVE TO ASSESS ANY FURTHER FLOOD THREAT BASED ON THE
REACTIONS TO THE AREA CREEKS...STREAMS AND RIVER TO THE RAINFALL
FROM TODAY AND TONIGHT.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
CONTINUED UNSETTLED WEATHER IN THE LONG TERM PERIOD...AS A LOW
PRESSURE SYSTEM MOVES NORTHEAST OUT OF THE GULF TOWARDS THE REGION.
THIS WILL PROVIDE A REINFORCING SHOT OF RAIN ACROSS THE AREA...AND
COULD CONTINUE TO AGGRAVATE ANY FLOODING ISSUES. IN ADDITION...A
RUMBLE OF THUNDER CANT BE RULED OUT SATURDAY...PARTICULARLY ACROSS
THE SOUTH.

COLDER BUT DRIER TOWARDS THE END OF THE EXTENDED...AS SURFACE LOW
SLIDES OFF TO THE EAST...AND UPPER SHORTWAVE TROUGH DIGS SOUTH
ACROSS THE AREA.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
MVFR TO VFR FORECAST PRETTY MUCH THROUGH THE PERIOD AS
PRECIP SHIELD SPREADING NORTH OVER THE FORECAST AREA. IT WILL
REACH FARTHER N ACROSS PKB...CKB AND EKN DURING THE MORNING HOURS
TODAY. THE RAIN WILL BRING WIDESPREAD MVFR CONDITIONS...WITH IFR AT
TIMES. WILL SEE HIGHER CIGS AND VSBY VALUES FROM THE S LATE IN THE
DAY...AS THE WARM FRONT STARTS TO PUSH INTO THE AREA.

LIGHT AND VARIABLE SFC FLOW BECOME LIGHT SE TOWARD DAWN AND THEN
LIGHT SW LATE IN THE DAY WITH SLIGHTLY STRONGER BREEZES LATE
TONIGHT. WITH THE SOGGY BL IN PLACE TONIGHT WILL CARRY A BIT LOWER
VSBY VALUES LATE IN THE PERIOD.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: MEDIUM TO HIGH.

ALTERNATE SCENARIOS: TIMING OF LOWERING CEILINGS AND VISIBILITIES
COULD VARY..AND...ONCE DOWN...VALUES COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  L    L    L    M    M    M    M    M    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    M    M    H    H    M    H
BKW CONSISTENCY  M    M    M    H    H    H    L    M    M    M    M    M
EKN CONSISTENCY  M    H    H    H    H    H    H    M    M    M    M    M
PKB CONSISTENCY  M    H    H    H    H    H    H    H    H    H    L    L
CKB CONSISTENCY  H    M    M    H    H    H    H    M    H    H    M    H

AFTER 18Z WEDNESDAY...
IFR POSSIBLE IN RAIN TUESDAY NIGHT...AND THEN AGAIN ON FRIDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR WVZ005>011-013>020-
     024>040-046-047.
OH...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OHZ075-076-083-
     085>087.
KY...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR KYZ101>103-105.
VA...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR VAZ003-004.

&&

SYNOPSIS...KMC/ARJ/26
NEAR TERM...RPY
SHORT TERM...26
LONG TERM...SL
AVIATION...RPY
Hazardous weather outlook, Mar 10, 4:41 PM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
441 PM EDT TUE MAR 10 2015

KYZ101>103-105-OHZ075-076-083-085>087-VAZ003-004-WVZ005>011-013>020-
024>040-046-047-112045-
GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-WASHINGTON-JACKSON OH-MEIGS-
GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-
WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-
RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-
HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
441 PM EDT TUE MAR 10 2015

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ066-067-084-112045-
PERRY-MORGAN-VINTON-
441 PM EDT TUE MAR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR SOUTHEAST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TRM

In the hours before

Local storm report, Mar 10, 6:13 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
613 PM EDT TUE MAR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLOOD            HUNTINGTON              38.41N  82.43W
03/10/2015                   CABELL             WV   911 CALL CENTER

            FLOODING AT THE 10TH STREET VIADUCT IN HUNTINGTON

&&

EVENT NUMBER RLX1501072

MAC
Local storm report, Mar 10, 6:18 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
618 PM EDT TUE MAR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     FLOOD            10 NNE CROWN CITY       38.72N  82.22W
03/10/2015                   GALLIA             OH   911 CALL CENTER

            FLOODING ALONG HIGHWAY 218 NEAR THE STONE YARD

&&

EVENT NUMBER RLX1501073

MAC
Local storm report, Mar 10, 6:22 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
622 PM EDT TUE MAR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLOOD            5 E RIO GRANDE          38.88N  82.29W
03/10/2015                   GALLIA             OH   911 CALL CENTER

            FLOODING ALONG STATE ROUTE 850 BETWEEN BIDWELL AND
            RODNEY

&&

EVENT NUMBER RLX1501074

MAC
Local storm report, Mar 10, 6:24 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
624 PM EDT TUE MAR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     FLOOD            5 NNE WATERLOO          38.77N  82.46W
03/10/2015                   GALLIA             OH   911 CALL CENTER

            FLOODING REPORTED NEAR THE INTERSECTION OF HWY 141 AND
            CADMUS RD

&&

EVENT NUMBER RLX1501075

MAC
Local storm report, Mar 10, 6:32 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
632 PM EDT TUE MAR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     FLOOD            2 NE GAGE               38.83N  82.37W
03/10/2015                   GALLIA             OH   911 CALL CENTER

            FLOODING REPORTED ALONG CORA MILL RD

&&

EVENT NUMBER RLX1501076

MAC
Local storm report, Mar 10, 6:34 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
634 PM EDT TUE MAR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     FLOOD            RUSH                    38.33N  82.78W
03/10/2015                   BOYD               KY   911 CALL CENTER

            FLOODING REPORTED ALONG STATE HIGHWAYS 854 AND 1654 IN
            THE RUSH VICINITY

&&

EVENT NUMBER RLX1501077

MAC

Nearby

River Flood Warnings in Kentucky, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.